You are not currently logged in.
Access JSTOR through your library or other institution:
Characterisation of the Parent Distribution by Inequality Measures on Its Truncations
Subir Kumar Bhandari
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 48, No. 3 (Dec., 1986), pp. 297-300
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052454
Page Count: 4
Preview not available
It is shown that for Gini-index, H-index and Dalton's measure, the values of the inequality index for all upper (or lower) truncations of a distribution determine the distribution uniquely up to scale change. Moreover, the γ-entropy measure for all upper truncations determine the distribution unique up to translation shift.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1986 Indian Statistical Institute